# SDR CA070805001

- Difficulty date: August 3, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 21,342 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 17766110
- Condition: Failed
- Location: Rt Mlg Brake
- Part time: 2,564 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: E

## Discrepancy

(CAN) WHILE THE PILOTS WHERE TAXIING THE AIRCRAFT, IT WAS NOTED THAT THE RT BRAKES WHERE U/S.  AS THEY WHERE TAXIING BACK TO THE FBO ANOTHER AIRCRAFT REPORTED SMOKE COMING FROM THE RT BRAKE AREA.  THE FIRE WAS PUT OUT BY THE AIRPORT FIRE DEPARTMENT QUICKLY.  AFTER THE INITIAL INSPECTION WAS CARRIED OUT, IT WAS FOUND THAT THE RT LOWER FLEXIBLE BRAKE LINE WAS U/S THAT ATTACHES TO THE CALIPER.  THE RT TIRE WAS U/S DUE TO THE FIRE.  THE WHEEL ASSY WAS REPLACED AND THE AIRCRAFT WAS TOWED TO THE FBO`S HANGER WHERE IT WAS JACKED AND A DETAILED INSPECTION WAS CARRIED OUT.  AFTER THE INSPECTION WAS CARRIED OUT, THERE WAS NO DAMAGE TO THE RT MLG, SURROUNDING PARTS AND STRUCTURE OTHER THAN THE FLEXIBLE BRAKE LINE, CALIPER
